Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 39, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at May 11, 2014, 4:19 PM CDT for Franklin County, Webster County, Nebraska; 5 counties in Kansas. It was in force for 41 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2014, 4:19 PM CDT (21:19 UTC)
- Expired
- May 11, 2014, 5:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Jewell County, KS, Mitchell County, KS, Osborne County, KS, Rooks County, KS, Smith County, KS, Franklin County, NE, Webster County, NE
The radar
The Grand Island radar (KUEX), 90 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 4:27 PM CDT | HAIL 1 | Natoma, KS | |
| May 11, 4:30 PM CDT | HAIL 1.75 | Natoma, KS | |
| May 11, 4:32 PM CDT | HAIL 1 | Smith Center, KS | IN SMITH CENTER RECEIVED VIA FACEBOOK. |
| May 11, 4:41 PM CDT | TSTM WND GST 60 | Osborne, KS | ALONG WITH 60 MPH WIND GUSTS...NICKEL SIZE HAIL FELL. THE HAIL FELL FOR THREE MINUTES. ABOUT THREE QUARTERS OF AN INCH OF RAIN FELL IN 20 MINUTES. |
| May 11, 5:00 PM CDT | HAIL 1.25 | 5 Wsw Burr Oak, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 2:21 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.3 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2327 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 267 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
180
WUUS53 KGID 112119
SVRGID
KSC089-123-141-163-183-NEC061-181-112200-
/O.NEW.KGID.SV.W.0039.140511T2119Z-140511T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
419 PM CDT SUN MAY 11 2014
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN MITCHELL COUNTY IN NORTH CENTRAL KANSAS...
SMITH COUNTY IN NORTH CENTRAL KANSAS...
EASTERN ROOKS COUNTY IN NORTH CENTRAL KANSAS...
WESTERN JEWELL COUNTY IN NORTH CENTRAL KANSAS...
OSBORNE COUNTY IN NORTH CENTRAL KANSAS...
SOUTHWESTERN WEBSTER COUNTY IN SOUTH CENTRAL NEBRASKA...
SOUTHEASTERN FRANKLIN COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 500 PM CDT
* AT 418 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR INAVALE TO NEAR HARLAN TO NEAR NATOMA...MOVING
NORTHEAST AT 65 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SMITH CENTER...OSBORNE...RED CLOUD...DOWNS...CAWKER CITY...
NATOMA...LEBANON...TIPTON...BURR OAK...WOODSTON...GAYLORD...
ALTON...PORTIS...ESBON...RIVERTON...IONIA...ATHOL...HARLAN...CEDAR
AND INAVALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY AFTERNOON
FOR NORTH CENTRAL KANSAS AND SOUTHEAST NEBRASKA.
LAT...LON 3952 9911 3957 9909 3957 9907 3962 9907
4013 9886 4026 9860 3982 9828 3922 9846
3922 9849 3913 9849 3913 9911
TIME...MOT...LOC 2118Z 228DEG 57KT 4013 9866 3965 9873 3923 9899
HAIL...1.25IN
WIND...60MPH
$$
JCBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:53 PM CDT, 26 minutes earlier.
Area forecast discussion, May 11, 3:53 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 353 PM CDT SUN MAY 11 2014 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 351 PM CDT SUN MAY 11 2014 SURFACE ANALYSIS SHOWS A WARM FRONT LIFTING NORTH NEAR THE KANSAS/ NEBRASKA BORDER EARLY THIS AFTERNOON. TO THE NORTH OF THE FRONT THERE ARE STILL QUITE A FEW CLOUDS ACROSS THE AREA. SOUTH OF THE FRONT THERE IS MORE SUNSHINE BUT SOME CUMULUS HAVE BEEN FORMING. SURFACE OBSERVATIONS HAVE A VERY DISTINCT TEMPERATURE GRADIENT ACROSS THE FORECAST AREA. IN THE NORTH TEMPERATURES ARE IN THE LOWER 50S WHILE NORTH CENTRAL KANSAS WAS IN THE 80S TO LOWER 90S. THE FRONT NEAR THE KANSAS/NEBRASKA BORDER WILL BE THE FOCUS OF THUNDERSTORM DEVELOPMENT THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE NEXT HOUR OR SO AND ARE LIKELY TO BECOME SEVERE. THE MODELS HAVE SOME SLIGHTLY DIFFERENT LOCATIONS FOR WHERE THE FRONT WILL BE WHEN THE THUNDERSTORMS DEVELOP. THE SOUTHEAST THIRD TO HALF OF THE FORECAST AREA IS STILL THE MOST LIKELY AREA...BUT WILL IT BE FURTHER NORTHWEST OR FURTHER SOUTHEAST? THE LATEST SATELLITE SHOWS COME CUMULUS DEVELOPING ALONG THE CURRENT LOCATION WHICH IS A LITTLE NORTH OF THE KANSAS BORDER. THIS BOUNDARY COULD LIFT A LITTLE FURTHER NORTH AS THE STORMS DEVELOP. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL PUSH INTO THE AREA DURING THE EVENING AND WILL HELP TO GET THE THUNDERSTORMS GOING BETTER. THE HRRR AND 4KM WRF BOTH IMPLY THERE WILL BE SOME BACK BUILDING WITH THE THUNDERSTORMS. IN ADDITION THERE WILL BE MORE SHOWERS AND ISOLATED THUNDERSTORMS THAT DEVELOP WITH THE UPPER LEVEL LOW AS IT MOVES INTO THE AREA THIS EVENING AND TONIGHT. BY LATE THIS EVENING THE STRONG TO SEVERE THUNDERSTORMS WILL MOVE OUT OF THE AREA...BUT THUNDER IS STILL A POSSIBILITY THROUGH THE NIGHT IN THE SOUTHEAST PART OF THE FORECAST AREA. THE FRONT WILL MOVE TO THE EAST TONIGHT AND COLDER TEMPERATURES WILL PUSH INTO THE AREA FOR THE NIGHT AND MONDAY. TEMPERATURES ON MONDAY WILL ONLY REACH THE UPPER 40S TO UPPER 50S. THE NEXT CONCERN WILL BE WEATHER DURING THE DAY ON MONDAY. TEMPERATURES AT 850MB CONTINUE TO COOL LATE TONIGHT INTO MONDAY. BY MID DAY ON MONDAY THE TEMPERATURES AT 850MB FOR MUCH OF THE FORECAST AREA ARE AROUND ZERO TO -2 DEG C. HAVE CONTINUED THE LIQUID PRECIPITATION FOR NOW...BUT MAY HAVE TO WATCH TEMPERATURES TO SEE IF THERE COULD BE SOME SNOW MIXED INTO THE AREA IN THE FAR WEST AND NORTHWEST. THE OTHER CONCERN IS THERE IS A FAIRLY TIGHT PRESSURE GRADIENT AND WINDS WILL INCREASE DURING THE DAY ON MONDAY. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 351 PM CDT SUN MAY 11 2014 A SEASONABLY COOL WEEK IS EXPECTED ACROSS THE LOCAL AREA WITH AMPLIFIED NORTHWESTERLY FLOW BRINGING MULTIPLE SMALL CHANCES FOR PRECIP TO THE REGION. WITH A COLD AIRMASS IN PLACE BEHIND THE FRONTAL BOUNDARY TODAY...COULD SEE NEAR FREEZING TEMPERATURES ACROSS THE WESTERN FRINGES OF THE FORECAST AREA BOTH TUESDAY AND WEDNESDAY MORNINGS. WEAK RIDGING TOWARDS THE END OF THE WEEK SHOULD RESULT IN A RETURN TO NEAR SEASONAL TEMPERATURE BY NEXT SATURDAY OR SUNDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1208 PM CDT SUN MAY 11 2014 BEST CHANCE FOR SOME THUNDERSTORMS THROUGH THE PERIOD WILL BE LATE THIS AFTERNOON INTO THE EARLY EVENING. AFTER THAT THERE WILL BE SOME RAIN AROUND AND MAYBE AN ISOLATED THUNDERSTORM. VISIBILITY AND CEILINGS WILL BE LOWER DURING THE NIGHT TIME HOURS WITH LIFR FOR A FEW HOURS. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...JCB LONG TERM...ROSSI AVIATION...JCB
Hazardous weather outlook, May 11, 3:22 PM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 322 PM CDT SUN MAY 11 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 122030- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 322 PM CDT SUN MAY 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. DANGEROUS THUNDERSTORMS ARE EXPECTED TO REDEVELOP ALONG AN ADVANCING COLD FRONT. THE STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL THE SIZE OF BASEBALLS...DAMAGING WINDS OF 60 MPH OR GREATER AS WELL AS TORNADOES. THESE INTENSE STORMS FAVOR LOCATIONS IN NORTH CENTRAL KANSAS AND AREAS ALONG AND EAST OF A LINE FROM FRANKLIN TO OSCEOLA IN NEBRASKA. IN ADDITION...LOCALLY HEAVY RAINFALL IN EXCESS OF ONE TO TWO INCHES MAY CAUSE AREAS OF LOWLAND FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. BEHIND THE COLD FRONT...STRONG NORTHERLY WINDS ARE EXPECTED TO DEVELOP ON MONDAY. WIND SPEEDS OF 25 TO 30 MPH...WITH GUSTS TO NEAR 40 MPH WILL BE POSSIBLE. ADDITIONALLY...NEAR FREEZING TEMPERATURES WILL ALSO BE POSSIBLE ACROSS PORTIONS OF THE OUTLOOK AREA BOTH TUESDAY AND WEDNESDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED MAINLY THROUGH THE EVENING HOURS. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) ROSSI/JCB
In the hours before
Local storm report, May 11, 3:42 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
342 PM CDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 1 SE HASTINGS 40.58N 98.38W
05/11/2014 E1.00 INCH ADAMS NE STORM CHASER
QUARTER SIZED HAIL MIXED WITH PEAS ON 800 BLOCK OF
KANSAS.
&&
SROSSILocal storm report, May 11, 3:47 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
347 PM CDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL 6 S HASTINGS 40.50N 98.39W
05/11/2014 E1.75 INCH ADAMS NE LAW ENFORCEMENT
ON SHOWBOAT ROAD 6 SOUTH OF HASTINGS.
&&
SROSSILocal storm report, May 11, 3:49 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
349 PM CDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL GLENVIL 40.50N 98.25W
05/11/2014 M1.50 INCH CLAY NE TRAINED SPOTTER
&&
HEINLEINLocal storm report, May 11, 4:02 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
402 PM CDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM FLOOD 1 S BLUE HILL 40.32N 98.45W
05/11/2014 WEBSTER NE STORM CHASER
ABOUT 18 INCHES OF WATER COVERING NORTHBOUND LANE OF 281
ON SOUTH SIDE OF BLUE HILL.
&&
SROSSILocal storm report, May 11, 4:05 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
405 PM CDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM TORNADO 1 S CLAY CENTER 40.51N 98.05W
05/11/2014 CLAY NE STORM CHASER
BRIEF TOUCHDOWN.
&&
HEINLEINLocal storm report, May 11, 4:13 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
413 PM CDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM TSTM WND GST OSBORNE 39.44N 98.70W
05/11/2014 E50 MPH OSBORNE KS EMERGENCY MNGR
PEA SIZE HAIL ALSO CURRENTLY FALLING IN OSBORNE.
&&
SROSSIThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 2:58 AM CDT | Special Weather Statement | GID | Furnas, Harlan | 32 min |
| May 11, 3:04 AM CDT | Severe Thunderstorm Warning | GID | Franklin, Furnas, Harlan, Nuckolls, Webster | 26 min |
| May 11, 3:16 AM CDT | Special Weather Statement | GID | Fillmore | 29 min |
| May 11, 3:26 AM CDT | Severe Thunderstorm Warning | GID | Franklin, Furnas, Harlan, Nuckolls, Webster | 34 min |
| May 11, 3:42 AM CDT | Severe Thunderstorm Warning | GID | Franklin, Furnas, Harlan, Nuckolls, Webster | 48 min |
| May 11, 4:09 AM CDT | Special Weather Statement | GID | Adams, Kearney | 21 min |
| May 11, 4:26 AM CDT | Special Weather Statement | GID | Clay | 34 min |
| May 11, 4:32 AM CDT | Special Weather Statement | GID | Adams, Harlan, Kearney, Phelps | 28 min |
| May 11, 4:49 AM CDT | Severe Thunderstorm Warning | GID | Adams, Hall | 26 min |
| May 11, 4:50 AM CDT | Severe Thunderstorm Warning | GID | Clay, Hamilton | 25 min |
| May 11, 4:56 AM CDT | Special Weather Statement | GID | Adams, Buffalo, Clay, Fillmore, Hall, Hamilton and 2 more | 34 min |
| May 11, 5:00 AM CDT | Severe Thunderstorm Warning | GID | Kearney | 30 min |
| May 11, 5:16 AM CDT | Special Weather Statement | GID | Adams | 29 min |
| May 11, 5:26 AM CDT | Severe Thunderstorm Warning | GID | Adams, Webster | 34 min |
| May 11, 5:27 AM CDT | Special Weather Statement | GID | Adams, Hall, Hamilton, Kearney, York | 33 min |
| May 11, 6:01 AM CDT | Special Weather Statement | GID | Hamilton, York | 29 min |
| May 11, 6:30 AM CDT | Special Weather Statement | GID | Hamilton, York | 45 min |
| May 11, 2:49 PM CDT | Special Weather Statement | GID | Adams, Webster | 26 min |
| May 11, 2:58 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Webster | 32 min |
| May 11, 3:22 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Nuckolls, Webster | 23 min |
| May 11, 3:28 PM CDT | Special Weather Statement | GID | Webster | 32 min |
| May 11, 3:34 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 26 min |
| May 11, 3:43 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Nuckolls, Webster | 47 min |
| May 11, 3:58 PM CDT | Tornado Warning | GID | Clay, Fillmore | 32 min |
| May 11, 4:06 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, York | 39 min |
| May 11, 4:20 PM CDT | Tornado Warning | GID | Clay, Fillmore, Hamilton, York | 25 min |
| May 11, 4:24 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Nuckolls, Webster | 51 min |
| May 11, 4:39 PM CDT | Tornado Warning | GID | Fillmore, York | 36 min |
| May 11, 4:43 PM CDT | Severe Thunderstorm Warning | GID | Clay, Hamilton, York | 47 min |
| May 11, 4:56 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Webster | 49 min |
| May 11, 5:15 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, York | 30 min |
| May 11, 5:32 PM CDT | Special Weather Statement | GID | York | 43 min |
| May 11, 5:45 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Thayer, Webster | 45 min |
| May 11, 6:30 PM CDT | Special Weather Statement | GID | Nuckolls | 30 min |
| May 11, 6:45 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, Thayer | 15 min |
| May 11, 2:20 AM CDT | Special Weather Statement | GID | Mitchell | 10 min |
| May 11, 2:35 AM CDT | Special Weather Statement | GID | Phillips | 25 min |
| May 11, 2:54 AM CDT | Special Weather Statement | GID | Jewell | 36 min |
| May 11, 2:55 AM CDT | Special Weather Statement | GID | Smith | 35 min |
| May 11, 3:43 PM CDT | Severe Thunderstorm Warning | GID | Osborne | 47 min |
| May 11, 4:01 PM CDT | Severe Thunderstorm Warning | GID | Rooks | 29 min |
| May 11, 5:01 PM CDT | Special Weather Statement | GID | Rooks | 44 min |
| May 11, 5:50 PM CDT | Special Weather Statement | GID | Osborne | 25 min |
| May 11, 6:00 PM CDT | Severe Thunderstorm Warning | GID | Mitchell, Osborne | 30 min |
| May 11, 6:28 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell, Smith | 32 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.